# SDR CALA2015011392940

- Difficulty date: January 10, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 45,651 hours, 18,364 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R2 DOOR SILL BEAM AROUND AFT FLOORBOARD NUTPLATE HOLES.  BLENDED CORROSION ON AFT FLOORBOARD NUT PLATE HOLES & INSTALLED REPAIR IAW SRM 53 -41-14 FIG 201PARA 5A PRINCIPLE 5.
